There's probably no way of reliably proving that those particular images are of "krokodil" users ( if you look at the comment section for the article linked in the question, one of the images is supposedly of a heroin addict ), but they could very well be - according to the resources below, in extreme cases krocodil can cause gangrene, which may lead to loss of limbs.
Here's a quote from IDPC ( International Drug Policy Consortium ) March 2011 briefing paper:
In Russia, some street dealers have
begun to offer desomorphine instead of
heroin. Desomorphine is a powerful
synthetic opiate, which can be
prepared from codeine, a legal
medication which is widely available
from pharmacies. In come cases,
desomorphine is supplied in pre-loaded
syringes, representing an obvious
potential for blood-borne virus
transmission.4 The drug has also
resulted in serious vein damage and in
extreme harms such as loss of limbs.
Users’ responses to these trends are
Desomorphine is also discussed in IHRA's 22nd International Conference 2011:
Harm reduction and drug treatment
services from all over the country
(Moscow, Tatarstan, Yakutia etc)
report about severe health
consequences caused by use of
desomorphine, tianeptine, and
tropicamide. Injections of tianeptine
and desomorphine which home production
involves the use of sulphur, benzene,
iodine and hydrochloric acid lead to
rapid progression of thrombosis,
trophic ucler, necrosis and gangrene.
One of the most sereve consequences of
desomorphine use is bisphosphat
necrosis. As a result of poor access
to health care among IDUs in Russia,
medical help is often offered only at
the late stage of disease. Specialized
surgical interventions are expensive
and can be performed only in several
hostpitals in the RF, and for many
drug users use of pharmaceutical drugs
ends with amputation and even death.
It should also be noted that Medvedev specifically requested (russian) for sites describing how to "cook" krokodile to be taken down, which gives us a good grasp of the magnitude of this issue.